# SDR MASA200500169

- Difficulty date: March 2, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N652ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7036
- Aircraft time: 20,771 hours, 16,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2621 PHL TO STL - EMERGENCY FLOOR TRACK LIGHTING FIRST BAR NOT ILLUMINATING.  MAINTENANCE RECONNECTED THE CONNECTOR, OPS GOOD.
